# SDR AALA20050369

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - LEFT AND RIGHT HAND OVERWING EMERGENCY DOOR EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT OVERWING EMERGENCY DOOR EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
